# SDR SWIA201229841

- Difficulty date: February 11, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 22,325 hours, 18,686 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON ASSEMBLY UPPER LEADING EDGE IS CHAFED.  (C-CHECK)  REPAIRED LEFT AILERON ASSEMBLY UPPER LEADING EDGE.
